教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村CHUNG-TSUN SHIEH (瀏覽個人網頁)

標題:The uniqueness in inverse problems for Dirac operators with the interior twin-dense nodal subset
學年108
學期1
出版(發表)日期2019/11/01
作品名稱The uniqueness in inverse problems for Dirac operators with the interior twin-dense nodal subset
作品名稱(其他語言)
著者Yu PingWang; V.A.Yurko; Chung Tsun Shieh
單位
出版者
著錄名稱、卷期、頁數Journal of Mathematical Analysis and Applications 479(1), p.1383-1402
摘要Inverse nodal problems for Dirac operators on a finite interval [0,\pi] are studied. We prove that the specification of twin-dense nodal subsets on the interior interval uniquely determines the operator. We also discuss the case .
關鍵字Dirac operator;Inverse nodal problem;Uniqueness theoremT;win-dense nodal subset
語言英文
ISSN0022-247X
期刊性質國外
收錄於SCI;
產學合作
通訊作者Yu Ping Wang
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
  • 夥伴關係,優質教育
Google+ 推薦功能,讓全世界都能看到您的推薦!